Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1980, Volume 19, Number 4, Pages 458–479 (Mi al1696)  

This article is cited in 5 scientific papers (total in 6 papers)

Quasi-identities of finite groups

A. K. Rumyantsev


Full text: PDF file (821 kB)

Bibliographic databases:
UDC: 519.48
Received: 28.09.1979

Citation: A. K. Rumyantsev, “Quasi-identities of finite groups”, Algebra Logika, 19:4 (1980), 458–479

Citation in format AMSBIB
\Bibitem{Rum80}
\by A.~K.~Rumyantsev
\paper Quasi-identities of finite groups
\jour Algebra Logika
\yr 1980
\vol 19
\issue 4
\pages 458--479
\mathnet{http://mi.mathnet.ru/al1696}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=609023}


Linking options:
  • http://mi.mathnet.ru/eng/al1696
  • http://mi.mathnet.ru/eng/al/v19/i4/p458

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Glushkov, Yu. I. Merzlyakov, “Sedmoi Vsesoyuznyi simpozium po teorii grupp”, UMN, 36:2(218) (1981), 232–236  mathnet
    2. Yu. I. Merzlyakov, “The group theory problems of the Kourovka Notebook – progress from the sixth to the seventh symposium”, Russian Math. Surveys, 37:2 (1982), 165–191  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. I. Budkin, “On filters in the lattice of quasivarieties of groups”, Math. USSR-Izv., 33:1 (1989), 201–207  mathnet  crossref  mathscinet  zmath
    4. V. D. Mazurov, “Solved problems in the Kourovka Notebook”, Russian Math. Surveys, 46:5 (1991), 137–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Yu. A. Avtsinova, “Finiteness of a set of quasivarieties of torsion-free metabelian groups of axiomatic rank 2”, Algebra and Logic, 50:3 (2011), 195–210  mathnet  crossref  mathscinet  zmath  isi
    6. Budkin I A., “Quasivarieties of Nilpotent Groups of Axiomatic Rank 4”, Sib. Electron. Math. Rep., 17 (2020), 2131–2141  mathnet  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:10
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021